Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Fess operation,headaches,dizziness, sickness and facial pain, why has the pain increased ?

I had a fess operation 8 weeks ago. I started getting headaches , dizzyness, sickness and facial pain approximately 3 weeks after the operation. Since then I have been given 2 courses of antibiotics (amounting to 24 days), I have been taking constant pain killers and have been using a nasal douche twice a day every day for the 8 weeks as well as steroid nasal drops. The pain has not diminished and in fact the numbness on the right side of my face as well as the extreme pressure and pain in my head has increased, and over the past few days I have developed a lack a balance and sickness. Can anyone help?
Asked On : Mon, 16 Apr 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You seem to be suffering fron acute Vertigo.As you are experiencing numbness over your face along with headache and giddiness do undergo a advanced radiological modality like Computerized tomography of head and PNS region to assess where the problem lies as you have taken fair amount of antibiotic.
If giddiness is persistent, do take drugs such as vestibular sedatives and contact a good ENT physician.
Answered: Mon, 16 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor